Tired after Remicade?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

indigosunrise
Regular Member


Date Joined Nov 2007
Total Posts : 497
   Posted 1/8/2009 1:03 PM (GMT -7)   
I had my 3rd Remicade infusion yesterday and man!  I am so tired today!
 
Anyone else get exhausted after it?
 
 

patientspiders
Veteran Member


Date Joined Jul 2005
Total Posts : 733
   Posted 1/8/2009 1:09 PM (GMT -7)   
I pretty much always zonked out after a Remi treatment... and sometimes I would be fine the day of the treatment and be exhausted the day after. I think it's pretty normal to feel tired after Remicade. You'll probably feel fine by tomorrow, just take it easy and let your body suck up all that wonderful mouse juice!
27f, dx'd CD July '05 after 6 fistula/abscess surgeries
(miscarried at 13 weeks, now waiting to heal before trying again)
Stopped Humira August 22nd, 2008.
Went Gluten-Free, noticing some definite improvement.
Started LDN October 27th, and already LOVING IT.

"Our greatest fear is not that we are inadequate, but that we are powerful beyond measure."


indigosunrise
Regular Member


Date Joined Nov 2007
Total Posts : 497
   Posted 1/8/2009 3:17 PM (GMT -7)   
Hahaha!  Thanks patientspiders!  :-)

chroniemomx2
Veteran Member


Date Joined Apr 2005
Total Posts : 2346
   Posted 1/8/2009 5:39 PM (GMT -7)   
Yep, me too.

Julie1014
Veteran Member


Date Joined Oct 2005
Total Posts : 1245
   Posted 1/9/2009 3:22 AM (GMT -7)   
I have been receiving Remicade for 2 1/2 years, and I still get tired, the day of and the day after.
Diagnosed with Crohn's March 2006, Fibromyalgia November 2008
Asacol 3 times a day, Remicade 10mg/kg every 4 weeks, Prednisone 12 mg, Miralax,  Prevacid 30mg, Vit B12, Vitamin D, Slow-FE (Iron), Hydrocortisone enemas
Imuran stopped 9/8/08 (possible Pancreatitis)
Paxil 40mg daily (for Panic disorder)
Xanax .5mg as needed (for anxiety attacks)
 
 
 
 
 


Stef17
Veteran Member


Date Joined Feb 2003
Total Posts : 1811
   Posted 1/9/2009 7:52 AM (GMT -7)   
Yup. I took it for 6 & 1/2 years and was always wiped out the day of infusion and usually the day after. Sleep while you can. You'll feel fine tomorrow. :)
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 3:12 PM (GMT -7)
There are a total of 2,734,927 posts in 301,259 threads.
View Active Threads


Who's Online
This forum has 151367 registered members. Please welcome our newest member, vtu15.
347 Guest(s), 15 Registered Member(s) are currently online.  Details
blueberrymuffin, Darkwolf, abb, Gemlin, dismissed, Scaredy Cat, Almost a 10, mpost, wpack3, DennisinNY, vtu15, ks1905, Ariel Smith, sam12, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer